MathSciNet Relay Station
MathSciNet bibliographic data
MR1185217 62F10
Geyer, Charles J.; Thompson, Elizabeth A. Constrained Monte Carlo maximum likelihood for dependent data. With discussion and a reply by the authors. J. Roy. Statist. Soc. Ser. B 54 (1992), no. 3, 657–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement